Politics

Healthy 16 Year-Old Boy Drops DEAD During Virtual Class, Mom Blames Pfizer’s COVID Vaccine

“microvascular injury to the brain, heart, liver, and kidneys in a way that does not currently appear to be assessed in safety trials of these potential drugs.”

Image Credit: Shutterstock

A 16-year-old boy from California who was in perfect health reportedly died during an online class after receiving the second dose of the Pfizer COVID-19 vaccine.

The boy’s mother filed a report with the Vaccine Adverse Event Reporting System (VAERS), which is run by the Food and Drug Administration (FDA) and the Centers for Disease Control and Prevention (CDC), on July 13 alleging that her son passed away 27 days after receiving his second dose of Pfizer’s experimental COVID-19 vaccine in April.

“My son died while taking his math class on Zoom. We are waiting for the autopsy because the doctors did not find anything,” the mother wrote in her report. “He was a healthy boy, he had a good academic index, he wanted to be a civil engineer. He was the best thing in my life.”

“He had no previous symptoms. I was with him one hour before, and my assistant saw him 20 minutes prior, and he did not show any irregularities,” she added in the “Diagnostic Lab Data” section of the VAERS entry.

The boy reportedly got the second dose of the vaccine on April 3 and then died on April 27. His mother stated that he had not been diagnosed with any allergies, pre-existing conditions, illnesses, disabilities, or birth defects. He also was not taking any medications at the time of his death. The teenager spent eight days in the hospital, and it is unclear if he attended the Zoom class from there or was released before his death.

The media has been trying to sweep reports of children being harmed or killed by the coronavirus vaccines under the rug for months now. The Children’s Health Defense looked at the preliminary data surrounding the vaccination of children against COVID-19 back in June. It found that “for those 12-17 years of age, the risk of developing myocarditis/pericarditis within seven days of receiving the second dose is 32 times greater than expected for males and 9.5 times greater for females.”

Do you think President Biden should be impeached for the crisis in Afghanistan and loss of American lives?

By completing the poll, you agree to receive emails from LifeZette, occasional offers from our partners and that you've read and agree to our privacy policy and legal statement.

For young adults between the ages of 18 and 24, the increased risk of developing myocarditis and pericarditis goes up 27 times greater than expected for males.

Dr. Patrick Whelan, a pediatric specialist, caring for children with the multisystem inflammatory syndrome, spoke out recently to warn that the spike protein found in the vaccines is of special concern for young people because it is a potentially lethal toxin that causes “microvascular injury to the brain, heart, liver, and kidneys in a way that does not currently appear to be assessed in safety trials of these potential drugs.”

This piece was written by James Samson on October 13, 2021. It originally appeared in RedVoiceMedia.com and is used by permission.

The opinions expressed by contributors and/or content partners are their own and do not necessarily reflect the views of LifeZette.

meet the author

Red Voice Media was created to share the truth of American politics, not just what main stream media wants you to hear.

Join the Discussion

COMMENTS POLICY: We have no tolerance for messages of violence, racism, vulgarity, obscenity or other such discourteous behavior. Thank you for contributing to a respectful and useful online dialogue.

Subscribe
Notify of
guest
0 Comments
Inline Feedbacks
View all comments